# SDR 2001F00559

- Difficulty date: September 3, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N607AL
- Make and model: Bell 407
- Aircraft serial: 53264
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339101
- Part serial: ZV10421
- Condition: Worn
- Location: Tail Rotor
- Part time: 358 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY, HIGH VIBE AND TEMP AT FORWARD BEARING, GREY GREASE.  (M)
